Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

High cholesterol and blood sugar, have tingling in right leg and knee cap, occasional bruising on leg. Cause and remedy?

I have no insurance and I am only 18 years old. I have a tingling feeling on my right leg, after knee cap before ankle; however, i have a sharp pain on sometime right by my ankle, and it feels like a bruse on leg only sometimes. i would like to know what could possiably cause this feeling. it even feels like growing pains. i have also did a sugar blood test my sugar blood is 103. i do have high cholestrol.
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..sandol., your blood sugar is normal.., hence there is no diabetes..,
the most common cause of the tingling sense is low serum calcium level...
need to get serum calcium level, if decreased need to take calcium supplements and tablets..

Take care..
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor